# SDR ASAA2019080763324

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 48,031 hours, 14,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED. DOES NOT RESET. GROUNDED - YES. FOUND PREV. FLT FAULT FOR LEFT TEMP SENSOR. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF. B737-800 FIM 21-62 TASK 801. FAULT CLEARED WITH NO CURRENT FAULTS. RAN #1 PACK. OPS. NORMAL.
